Woundering what to do this is my third time getting Hivs in the past month dont know what is causing it because i have been using everything the same nothing has change how can i make it go away because it itches so bad.
Two ways to make it go away: First, for you or your doctors to identify the cause (and that may not be possible) and initiate a pattern of avoidance of the cause (if that is possible) and, secondly, treatment with an antihistamine and a corticosteroid drug, such as prednisone or medrol.
I suggest that you make an appointment to see a Board Certified Allergist. Most Allergists have a lot of experience with treating persons with hives and, working together, you may well be able to diagnose the cause and prescribe specific treatment for that cause. Identifying the cause is usually very hard to do by yourself.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.